MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 5; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 5; CEMENTLESS HIP STEM
Catalog Number 01.18.145
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 jun 2019: lot 145429: (b)(4) items manufactured and released on 10-oct-2014.Expiration date: 2019-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event (complaint (b)(4)).Clinical evaluation performed by medical affairs manager: femoral component revision surgery occurred 4 years after cementless total hip arthroplasty in a heavy ((b)(6) kg), young ((b)(6) year old) man.Radiographic images provided show the presence of radiolucent lines around the stem and signs of stress shielding suggesting radiological mobilization.No information concerning patient general health and comorbidities is available.The reason of stem loosening cannot be determined.
 
Event or Problem Description
On (b)(6) 2019 we were alerted that a revision surgery has been performed on (b)(6) 2019, 4 years after primary, due to stem loosening.The stem was hyperfixed distally on the bone.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 5
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8670155
Report Number3005180920-2019-00433
Device Sequence Number16206834
Product Code LZO
UDI-Device Identifier07630030804212
UDI-Public07630030804212
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number01.18.145
Device Lot Number145429
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2019
Initial Report FDA Received Date06/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight114